# SDR 2008UALA03565

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 56,737 hours, 31,970 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR INTERMITTENTLY SOUNDING IN AFT RIGHT LAV.  SUSPECT FAULTY SMOKE DETECTOR.  REPLACED DETECTOR OP CHECKED GOOD.  AC OK FOR SERVICE.
